New
300 Caplets Excedrin Extra Strength Headache Pain Reliever Acetaminophen




300 Caplets Excedrin Extra Strength Headache Pain Reliever Acetaminophen

(1)

Nome Original:  

Código de Barras:  300672176332

Descrição:  Excedrin Extra-Strength combines acetaminophen (250mg) aspirin (250mg) and caffeine (65mg). Doctors believe that this combination of pain-relief products offers major advantages including an enhanced pain-relieving effect. Caffeine is also an ingredient in many prescription headache medications however a non-prescription combination pain reliever like Excedrin Extra-Strength is often recommended as an alternative.

Entrega:  Correios (7-15 dias)  Frete Grátis!

Estas declarações não foram avaliadas pela FDA nos EUA ou qualquer agência governamental. Este produto não se destina a diagnosticar, tratar, curar ou prevenir doenças no Brasil.

Preço:  R$360,00
Disponibilidade:  Em estoque

Adicione 1 ao carrinho para R$360,00
Adicione 3 ao carrinho para R$342,00 / item   (Economize 5%)
Adicione 6 ao carrinho para R$324,00 / item   (Economize 10%)


Qte: